# SDR ASOA05473

- Difficulty date: May 11, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT MAIN LANDING GEAR WHEEL WELL BATT RIB ASSEMBLY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RT MAIN LANDING GEAR WHEEL WELL BATT RIB ASSEMBLY AT WS 53.60 IAW EO.  (K)
